Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 10, NWS Phoenix, AZ

September 2, 2006Riverside County, California

NWS Phoenix, AZ issued this flash flood warning at Sep 2, 2006, 2:36 PM PDT for Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2006, 2:36 PM PDT (21:36 UTC)
Expired
Sep 2, 2006, 5:30 PM PDT
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Counties, with a storm outline in the text

County Riverside County, CA

The radar

The San Diego radar (KNKX), 152 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2108 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 022139
FFWPSR
CAC065-030030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
236 PM PDT SAT SEP 2 2006

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOSHUA TREE NATIONAL PARK IN  
  CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA

* UNTIL 530 PM PDT

* AT 211 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN OVER PARTS OF JOSHUA TREE NATIONAL PARK. 

* THE STORM WILL PRODUCE FLASH FLOODING ALONG PINTO BASIN ROAD IN    
  AREAS 15 TO 25 MILES NORTHWEST OF THE COTTONWOOD VISITORS CENTER. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3379 11594 3379 11572 3397 11572 3397 11594

$$
MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 9:55 AM PDT, 4 hours 41 minutes earlier.

Area forecast discussion, Sep 2, 9:55 AM PDT, 4 hours 41 minutes before
AZZ020>028-CAZ030>033-030000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST SAT SEP 2 2006

SOUTHWEST AND SOUTH-CENTRAL ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
HIGH PRESSURE OVER THE WESTERN STATES WILL ALLOW FOR A SLIGHT CHANCE
OF THUNDERSTORMS ACROSS MUCH OF OUR REGION TODAY. AN INCREASING AND
ABUNDANT AMOUNT OF TROPICAL MOISTURE FROM THE GULF OF CALIFORNIA AND
NORTHERN MEXICO WILL RESULT IN AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAIN...ESPECIALLY THIS LABOR DAY
HOLIDAY WEEKEND. THIS WILL ALSO RESULT IN LOWER TEMPERATURES...
ESPECIALLY SUNDAY WITH TEMPERATURES THEN EXPECTED TO STAY BELOW THE
EARLY SEPTEMBER AVERAGE EARLY NEXT WEEK. LINGERING MOISTURE WILL
REMAIN OVER OUR REGION THROUGHOUT THE MIDDLE AND LATER PART OF NEXT
WEEK FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.SHORT TERM...
TODAY THROUGH MONDAY...
HIGH PRESSURE ALOFT WILL CONTINUE OVER AZ AND SERN CA TODAY...AHEAD
OF HURRICANE JOHN WHICH HAS BEEN SLOGGING NWWD OVER THE SRN TIP OF
BAJA EARLY THIS MORNING...AND WEAKENING IN THE PROCESS. QUITE A BIT
OF TROPICAL MOISTURE HAS BEEN SHEDDING OFF OF JOHN AND MOVING NEWD
INTO MEXICO AND SERN AZ...AS SEEN IN THE 9 AM IR IMAGERY. FOR THE
MOST PART JOHN WILL NOT BE A BIG PLAYER IN OUR WEATHER UNTIL SUNDAY.

12Z PHOENIX AND TUCSON RAOBS SHOWED LITTLE CHANGE FROM YESTERDAY
WITH PWAT SLIGHTLY BELOW 1.5 INCHES...AND TEMPERATURES OVER THE SRN
DESERTS WERE RUNNING ABOUT THE SAME AS YESTERDAY AS WELL. SURFACE
DEWPOINTS WERE UP SLIGHTLY...AND RUNNING IN THE MID 50S TO MID 60S
OVER MUCH OF THE DESERTS. HOWEVER...A MODEST GULF SURGE BEGAN
EARLIER THIS MORNING...WITH SLY WINDS AT YUMA GUSTING TO OVER 25
MPH...AND DEWPOINTS THERE SHOT UP INTO THE LOW 70S. THIS ADDITIONAL
MOISTURE INPUT SHOULD HELP INCREASE OUR CHANCES FOR CONVECTION OVER
SERN CA AND THE WESTERN AZ DESERTS LATER TODAY AND TONIGHT.
OTHERWISE...PROGS...RAOBS AND VAD WIND PROFILE DATA SUGGEST THAT
STEERING WINDS THIS AFTERNOON AND EVENING WILL REMAIN SWLY TO WLY
OVER MOST OF THE CWA...WHICH IS NOT FAVORABLE FOR GETTING STORMS
INTO THE SOUTH-CENTRAL DESERTS. STREAMLINES ALOFT SHOULD STILL BE
RATHER LAMINAR AND UVVS ARE FORECAST TO BE ON THE WEAK SIDE AS WELL.
SO...WITH NO STRONG FORCING BEING ADVERTISED FROM THE MODELS TODAY
AND THIS EVENING...AND WITH STEERING FLOW NOT FAVORABLE...WE SHOULD
SEE A LOW GRADE MONSOON AFTERNOON FOR THE MOST PART WITH SLIGHT
CHANCE POPS ACROSS MOST OF OUR DESERTS. HAVE MADE MINOR TWEAKS TO
THE FORECAST FOR TODAY TO REFLECT SKY AND WEATHER TRENDS AND
EVERYTHING LOOKS GOOD. THE REMAINING DISCUSSION WAS FROM THE
PREVIOUS MID SHIFT.

.PREVIOUS DISCUSSION...
A RIDGE WILL REMAIN IN PLACE OVER AZ AND THE WESTERN STATES THE NEXT
COUPLE DAYS BUT WITH INCREASING MOISTURE. MODELS SHOW THAT MOISTURE
SHOULD INCREASE FAIRLY RAPIDLY OVER SOUTH CENTRAL AZ LATER TONIGHT
AND SPREAD WEST OVER THE REGION SUN. HOWEVER...THERE COULD POSSIBLY
BE A MOISTURE INCREASE EARLIER AS A GULF SURGE IS POSSIBLY INTO SW
AZ EARLY TODAY DUE TO THE CLOUDINESS AND RAIN COOLED AIR OVER THE
SOUTHERN HALF OF THE GULF OF CA DUE TO HCRN JOHN. AND ALSO BY
OUTFLOWS FROM THUNDERSTORM COMPLEX OVER NORTHERN MEXICO ALSO DUE TO
MOISTURE SPIN OFFS FROM JOHN. COMPLEX OVER NORTHERN MEXICO IS ALSO
SLOWLY MOVING N AS JOHN MOVES N. THIS WOULD MOVE COMPLEX INTO SE AZ
LATER TODAY AND POSSIBILY INTO SOUTH CENTRAL AZ LATER TONIGHT. SO
BOTTOM LINE IS THAT MOISTURE WILL BE ON THE INCREASE TODAY/TONIGHT
RESULTING IN INCREASING CHANCES FOR THUNDERSTORMS OVER MUCH OF OUR
REGION. MODELS ARE STILL HAVING A HARD TIME WITH TRACK OF HRCN
JOHN...OVER THE SOUTHERN TIP OF BAJA AT THIS TIME. HOWEVER...
CONSENCES IS NOW THAT JOHN WILL MOVE UP AND OVER THE MOUNTAINOUS
TERRAIN OF THE SOUTHERN HALF OF BAJA WHICH WILL HELP TO TEAR IT
APART...THEN ENTER THE PACIFIC NEAR THE BAJA SPUR BY LATE SUN NIGHT.
IT WILL THEN CONTINUE TO DECREASE AS IT MOVES N JUST OFF THE PACIFIC
COAST OF NORTHERN BAJA. THIS WILL KEEP A SPREAD OF MOISTURE OVER OUR
REGION FOR CHANCE OF SHOWERS AND THUNDERSTORMS REMAINING SUN THRU
MON. THERE IS ALSO THE POSSIBILITY OF SOME HEAVY RAINFALL DUE TO THE
RICH TROPICAL AIRMASS THAT WILL BE OVER OUR REGION ALONG WITH SOME
DYNAMICS THAT IS ALSO EXPECTED TO MOVE INTO OUR REGION. WITH THE
ADDED MOISTURE... TEMPS WILL SHOW A NOTICEABLE DROP ON SUN...WITH A
COUPLE MORE DEGS OF DROP MON.

&&

.LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...
HRCN JOHN...NOW A TROPICAL DEPRESSION...AFTER ENTERING THE PACIFIC
NEAR THE BAJA SPUR...LATEST TRACK WILL TAKE IT NORTHWARD JUST OFF
THE PACIFIC COAST OF NORTHERN BAJA CONTINING TO DECREASE AS IT
REACHES THE NORTHERN COAST OF BAJA BY LATE TUES NIGHT/EARLY WED
MORNING. HOWEVER...THIS IS LATEST CONCESSES AS MODELS CONTINUE TO
HAVE UNCERTAINTY REGARDING PATH OF JOHN. THUS CAN NOT GET TOO
DETAILED WITH EXTENDED FORECAST. LATEST THINKING IS THAT ONCE IT
DISAPATES ITS REMAINS...THE REMAINS OF JOHN...A WEAK LOW PRESSURE
AREA...WILL REMAIN JUST OFF THE NORTHERN BAJA/SOUTHERN CA COASTS
THROUGH FRI...WITH QUITE A BIT OF LINGERING LOW/MID LEVEL MOISTURE
OVER OUR REGION FROM TUES ON THROUGH FRI. THUS THERE COULD BE SOME
ACTIVE CONVECTIVE WEATHER ACROSS OUR REGION CONTINING THROUGHOUT
MID/LATE WEEK. WILL SHOW A GRADUAL DECREASE OF POPS/WEATHER AS THE
DAYS PROGRESS INTO THE LATER PART OF NEXT WEEK. AND WITH THAT A VERY
SLOW RISE IN TEMPS.

&&

.AVIATION...
18Z TAFS ADEQUATELY DEPICT EXPECTED WEATHER. SEE TAFS
PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

11/DKS
Hazardous weather outlook, Sep 2, 6:05 AM PDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
605 AM MST SAT SEP 2 2006

AZZ023-031315-
GREATER PHOENIX AREA-
605 AM MST SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH
A BETTER CHANCE OF THUNDERSTORMS THIS EVENING. BRIEF HEAVY RAINFALL
COULD ACCOMPANY THE STRONGER STORMS. IN ADDITION...STORMS COULD
GENERATE OUTFLOW BOUNDARIES AND PRODUCE GUSTY WINDS AND LOCALLY DENSE
BLOWING DUST WITH VISIBILITIES BRIEFLY UNDER A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...WITH THE BEST
CHANCES OVER THE LABOR DAY WEEKEND ON INTO TUESDAY AS MOISTURE FROM
HURRICANE JOHN POTENTIALLY ENTERS THE REGION. THE STRONGEST STORMS
COULD PRODUCE VERY HEAVY RAIN...STRONG...GUSTY WINDS AND DANGEROUS
CLOUD- TO-GROUND LIGHTNING. THERE WILL BE A DECREASING CHANCE FOR
MAINLY AFTERNOON AND EVENING THUNDERSTORMS THE LATER PART OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ031-031315-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-
605 AM PDT SAT SEP 2 2006 /605 AM MST SAT SEP 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. THESE STORMS COULD GENERATE OUTFLOW BOUNDARIES AND
PRODUCE GUSTY WINDS AND LOCALLY DENSE BLOWING DUST WITH VISIBILITIES
BRIEFLY UNDER A MILE AT TIMES. IN ADDITION...BRIEF HEAVY RAINFALL
COULD ACCOMPANY THE STRONGER STORMS

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY AS MOISTURE FROM HURRICANE JOHN POTENTIALLY ENTERS THE
REGION. THE STRONGEST STORMS COULD PRODUCE VERY HEAVY RAIN...STRONG
...GUSTY WINDS AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. THERE WILL BE
A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WEDNESDAY ON INTO THE LATER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ021-022-026>028-031315-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
605 AM MST SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH
A BETTER CHANCE FOR THUNDERSTORMS THIS EVENING. BRIEF HEAVY RAINFALL
COULD ACCOMPANY THE STRONGER STORMS. IN ADDITION...STORMS DURING THE
AFTERNOON AND EVENING HOURS COULD GENERATE OUTFLOW BOUNDARIES AND
PRODUCE GUSTY WINDS AND LOCALLY DENSE BLOWING DUST WITH VISIBILITIES
BRIEFLY UNDER A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE LABOR
DAY WEEKEND ON INTO MID WEEK AS MOISTURE FROM HURRICANE JOHN
POTENTIALLY ENTERS THE REGION. THE STRONGEST STORMS COULD PRODUCE
VERY HEAVY RAIN...STRONG...GUSTY WINDS AND DANGEROUS CLOUD- TO-GROUND
LIGHTNING. THERE WILL BE DECREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS DURING THE LATER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-031315-
SOUTHERN GILA/TONTO NF FOOTHILLS-
605 AM MST SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY
RAINFALL AND STRONG...GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...WITH THE BEST
CHANCES OVER THE LABOR DAY WEEKEND ON INTO WEDNESDAY AS MOISTURE
FROM HURRICANE JOHN POTENTIALLY ENTERS THE REGION. THE STRONGEST
STORMS COULD PRODUCE VERY HEAVY RAIN...STRONG...GUSTY WINDS AND
DANGEROUS CLOUD- TO-GROUND LIGHTNING. THERE WILL BE A CHANCE FOR
MAINLY AFTERNOON AND EVENING THUNDERSTORMS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ032-033-031315-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
605 AM PDT SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. BRIEF HEAVY RAINFALL COULD ACCOMPANY THE
STRONGER STORMS. IN ADDITION...STORMS DURING THE AFTERNOON AND
EVENING HOURS COULD GENERATE OUTFLOW BOUNDARIES AND PRODUCE GUSTY
WINDS AND LOCALLY DENSE BLOWING DUST WITH VISIBILITIES BRIEFLY UNDER
A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY AS MOISTURE FROM HURRICANE JOHN POTENTIALLY ENTERS THE
REGION. THE STRONGEST STORMS COULD PRODUCE VERY HEAVY RAIN...
STRONG...GUSTY WINDS AND DANGEROUS CLOUD- TO-GROUND LIGHTNING. THERE
WILL BE DECREASING CHANCES FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THE LATER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-031315-
JOSHUA TREE NATIONAL PARK-
605 AM PDT SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS ARE
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY AS MOISTURE FROM HURRICANE JOHN POTENTIALLY ENTERS THE
REGION. THE STRONGEST STORMS COULD PRODUCE VERY HEAVY RAIN...
STRONG...GUSTY WINDS AND DANGEROUS CLOUD- TO-GROUND LIGHTNING. THERE
WILL BE DECREASING CHANCES FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THE LATER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:21 PM PDTSevere Thunderstorm WarningPSRRiverside54 min
Sep 2, 3:42 PM PDTSevere Thunderstorm WarningPSRRiverside33 min
Sep 2, 4:55 PM PDTSevere Thunderstorm WarningPSRRiverside65 min

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.